# SDR NOCA00413

- Difficulty date: January 3, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR RIGHT SLIDE GND ILLUM LIGHT INOP AT STA 357.  REMOVED AND REPLACED BATTERY PACK ASSY M731.  P/N OFF 2013-1A  S/N OFF 52653  P/N ON 2013-1A S/N ON 30297.
